理论数学

Vol.1 No.2 (July 2011)

两两广义NQD列的r阶平均收敛性和几乎必然收敛性
Convergence in Mean of Order r and Almost Sure Convergence for Generalized Pairwise NQD Random Sequences

 

作者:

邓总纲 , 范伟平

 

关键词:

两两广义NQD列r阶平均收敛性几乎必然收敛性三级数定理Generalized Pairwise NQD Sequences Convergence in Mean of Order r Almost Sure Convergence Three Series Theorem

 

摘要:

本文主要研究了两两广义NQD列的r阶平均收敛性和几乎必然收敛性,获得了与两两NQD列一样的r阶平均收敛性和几乎必然收敛性及三级数定理。

In this paper, we discuss convergence in mean of order r and almost sure convergence for generalized pairwise NQD random sequences. As pairwise NQD random sequence, we get convergence in mean of order r, almost sure convergence and three series theorem.

文章引用:

邓总纲 , 范伟平 (2011) 两两广义NQD列的r阶平均收敛性和几乎必然收敛性。 理论数学, 1, 132-135. doi: 10.12677/pm.2011.12026

 

参考文献

分享
Top